# SDR REXA2016100201837

- Difficulty date: October 2, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7869
- Aircraft time: 26,888 hours, 24,268 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10011
- Part serial: 2344
- Condition: Inoperative
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION IN FLIGHT, DURING EXTENSION FROM 0 TO 20 DEGREES FLAPS AT 0 DEGREES, AIRSPEED 195 KTS 1 HOUR AND 5 MINS INTO FLIGHT 12 DEGREES C PERFORMED TROUBLESHOOTING PER BOMBARDIER AIM CHAPTER 27-50-00 REV 51 IAW AD 2009-06-12 PARAGRAPH (H)(6)(I) AMOL LOG 16-26 DATED 5-27-16 AND TS #001100R3 FIM TECHNICAL SUPPLEMENT FAULT CODES LOGGED: 151B, 152B, 121A, 122A 1) L-BPSU, 2) FECU, 3) WIRING L-BPSU, PERFORMED RESISTANCE AND MEGOHM CHECKS OF THE LH BPSU TO FECU WIRING HARNESS, NO DEFECTS NOTED, REMOVED AND REPLACED LH BPSU PN OFF 855D100-11 S/N OFF 2344, PN ON 855D100-15 SN ON 1957, REMOVED AND REPLACED FECU PN OFF/ON 860D100-18 SN OFF 1376, SN ON 1395 RIG AND OPS CHECKS FOR BPSU, FECU AND FLAP CONTROL SYSTEM GOOD AT THIS TIME. REF AMM 27-51-10, 27-51-05 AND 27-54-00, SEE MM409 #544099 FOR ADD'I DETAILS
